Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Correction to ``Fox calculus, symplectic forms, and moduli spaces''


Author: Valentino Zocca
Journal: Trans. Amer. Math. Soc. 350 (1998), 3407
Original Article: Trans. Amer. Math. Soc. 350 (1998), no. 4, 1429-1466.
MathSciNet review: 1443899
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-98-02333-2
Article copyright: © Copyright 1998 American Mathematical Society